# SDR SWIA202157093

- Difficulty date: January 26, 2021
- Submitted: March 26, 2021
- Operation: Air carrier
- Aircraft: N625CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10113
- Aircraft time: 40,120 hours, 29,997 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* PAX DOOR LOWER INTERNAL STOP FITTING IS CORRODED.   (C-CHECK) RO 3/25/2021    REMOVED CORROSION ON PAX DOOR LOWER STOP FITTING REF. CRJ-700 SRM, 51-21-06-001-001-A01. REPLACED BRACKET (LOWER INTERNAL STOP FITTING) REF. CRJ-700 SRM, 51-42-10-001-001-A01. RESTORED FINISH REF. CRJ-700 SRM, 51-42-10-001-001-A01
